# SDR ASAA2018090826070

- Difficulty date: September 8, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 39,005 hours, 11,740 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Part number: 28B5459STYLEA
- Part serial: 128B1526
- Condition: Faulty
- Location: Apu
- Part time: 7,793 hours, 15,631 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START, FAULT LIGHT ILLUMINATED. NO ROTATION SHUTDOWN MAINT MESSAGE 49-41012. GROUNDED - YES. REMOVED AND REPLACED APU STARTER-GENERATOR UNIT PER AMM 49-41-21. REPLACEMENT AND GROUND VERIFICATION INSTALLATION ACCOMPLISHED, OPS CK GOOD. APU CURRENT STATUS SHOWS NO FAULTS.
